# SDR UPS07M49767

- Difficulty date: March 19, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 745-1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MID CABIN - SEAT TRACK CROWN CORROSION AT STA 745 - 1129 LBL 8.5 AT SEVERAL LOC AS MARKED.  CORROSION ON SEAT TRACK REMOVED PER SRM 51-21-01VIIR38 ORI THK 0.145" MATL REMOVED 0. 030" MATL REMAIN 0.115" EXCEED LIMIT PER SRM 53-70-00 FIG 3 VIR38.  SEAT TRACK TRIM OFF PER SRM 53-70-00 FIG 1VIR38.  HFEC C/O PER DACNDTSPMR13PT06.10.01 .001 NO CRACK EVIDENT.  NEW SEAT TRACK & SPLICE RWK PER SRM 53-70-00 FIG 1VIR 38.  PROTECTED PER SRM 51-21-01VIIR38.  INSTALLED PER SRM 51-31-01 VIIR38.
